# SDR YENA2022121901270

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N2060J
- Make and model: Airbus A321-271N
- Aircraft serial: 09398
- Aircraft time: 6,362 hours, 1,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1759, JFK-KIN. DIRTY SOCK SMELL ON DESCENT PUSHING THROUGH 10, 000 FT. AND CABIN; COMPLIED WITH INFORMATION NOTICE 2014 - T015 SECTION A . ISOLATION FAULT TO TYPE 10 A/C. TSM 05 -50-00-810 -085 - B. / TSM 05 - 50 - 00 -810 -085 - D . AIRCRAFT IS OK FOR SERVICE.
